Two further combinatorial theorems equivalent to the 1-consistency of peano arithmetic

Journal of Symbolic Logic 48 (4):1090-1104 (1983)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

35 (#458,412)

6 months
8 (#367,748)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Current Research on Gödel’s Incompleteness Theorems.Yong Cheng - 2021 - Bulletin of Symbolic Logic 27 (2):113-167.
Ultrafilters and types on models of arithmetic.L. A. S. Kirby - 1984 - Annals of Pure and Applied Logic 27 (3):215-252.
On the Depth of Gödel’s Incompleteness Theorems.Yong Cheng - forthcoming - Philosophia Mathematica.

Add more citations

References found in this work

No references found.

Add more references